| Catalog Number |
115-435 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported left side "exchange from textured to smooth breast implants due to the patient¿s concern with the product".Patient additionally reported "left side pinch like pain and feeling the edge of the implant.I haven't had issues except recently they feel not as full.I have pain every now and then.I believe they are leaking." device remains implanted.